# SDR SWAA2022021123483

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 39,062 hours, 23,049 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER R/H FWD SLIDER IS CRACKED / R&R R/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
